# SDR A6WA2018091446052

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 OUTBOARD CLIP CRACKED AT LBL27. REPLACED CLIP IAW CRJ200 SRM 51-42-06, 51-42-21, 51-24-36, TR 51-42.
